# SDR COOSDR010127

- Difficulty date: November 7, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N79751
- Make and model: Boeing 727-2M7
- Aircraft serial: 21457
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL AND STRINGER 28R CORRODED LOCATED FROM BS 580 TO BS 600.  BELOW FWD CARGO COMPARTMENT DOOR.
